CSpace
THE DEFERRED CORRECTION PROCEDURE FOR LINEAR MULTISTEP FORMULAS
SUN, G
1985
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume3Issue:1Pages:41-49
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1985ARL7500006
PublisherVSP BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27155
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
SUN, G. THE DEFERRED CORRECTION PROCEDURE FOR LINEAR MULTISTEP FORMULAS[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1985,3(1):41-49.
APA SUN, G.(1985).THE DEFERRED CORRECTION PROCEDURE FOR LINEAR MULTISTEP FORMULAS.JOURNAL OF COMPUTATIONAL MATHEMATICS,3(1),41-49.
MLA SUN, G."THE DEFERRED CORRECTION PROCEDURE FOR LINEAR MULTISTEP FORMULAS".JOURNAL OF COMPUTATIONAL MATHEMATICS 3.1(1985):41-49.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[SUN, G]'s Articles
Baidu academic
Similar articles in Baidu academic
[SUN, G]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[SUN, G]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.